# SDR SWIA202162160

- Difficulty date: September 13, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FORWARD, UPPER AND LOWER TENSION FITTINGS HAVE CORRODED HARDWARE ( JAM NUTS AND MOUNTING BOLTS ).   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED UPPER AND LOWER TENSION TIES WIHT NEW HARDWARE IAW CRJ-700 AMM 52-11-19-000-801-A03 AND 52-11-19-400-801-A01
